# SDR UALA2010092403548

- Difficulty date: September 24, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 36,637 hours, 8,083 cycles
- Engine: Pwa PT6A66
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 1833KTU01
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FQTY RT MAIN DISPLAY BLANK.  RELAY RT CTR FUEL PUMP INHIBIT IN P210 IS NOT IN COMMANDED POSITION.  ACTIVE MESSAGE 28-12017. DID STEPS A&B FIM 28-22 TASK 839, NO HELP.   REPLACED RH #17 TANK UNIT, AND LH #14, BITE CHK GOOD.
